# SDR UIEA2020031100428

- Difficulty date: March 6, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,414 hours, 24,943 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: D034898
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP CAUTION.( REMOVED AND REPLACED LEFT FWD PRESSURE SWITCH (LEFT FUEL PRESSURE). OPS CHECKED NORMAL IAW B767 AMM 28-42-01.  )
